The 3/2th and 2nd order asymptotic efficiency of maximum probability estimators in non-regular cases

Akahira, Masafumi . Annals of the Institute of Statistical Mathematics 1991. 43 (1) :181-195

Locate this article in:

Bibtex

@article{CIS-97322,
  Author = {Akahira, Masafumi},
  Title = {The 3/2th and 2nd order asymptotic efficiency of maximum probability estimators in non-regular cases},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {43},
  Number = {1},
  Year = {1991},
  Pages = {181--195},
  Keywords = {Asymptotic efficiency, Median unbiased}
}

Similar articles